# SDR UIEA2010062500048

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT/WRINKLE WAS DETECTED IN SKIN OF RT FLAP NR 18 L/E AT 29 INCHES FROM THE INBD EDGE LOOKING AFT.  DAMAGE WAS TRIMMED OUT AND REPAIRED IAW INRC 0386 AND SRM 57-50-03, FIG 3, SHEET 4, DETAIL III FIG 1.
